# SDR YENA2023120401527

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 511
- Aircraft time: 30,015 hours, 20,164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#234, JFK-BTV. 'UPON GEAR RETRACTION IN THE COCKPIT WE RECEIVED AN ODOR SMELL. THE #2 FA SAID THE ODOR WAS SIGNIFICANT AND BEGAN TO DISAPPEAR AROUND 10000 FT. ( ENGINE BLEED SYSTEMS CROSSBLEED OPERATIVE ); #2 ENG CHANGED IN JFK JUST PRIOR TO THIS INCIDENT. REACTIVATED ENG 2 BLEED. PERFORMED ENGINE IDLE RUN. NO ODOR DETECTED. IN CABIN. MDDR CLOSED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
